# SDR CA991027062

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 206063668001
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD FUEL TANK VENT HOSE LEAKED SLIGHTLY WHEN FULL. THE MANUFACTURER DATE ON THE HOSE WAS 7-76.
